Alert archive / Florida / Tornado Warnings in 2010

Tornado Warning 2, NWS Tampa Bay, FL

January 25, 2010Citrus County, Hernando County, Sumter County, Florida

NWS Tampa Bay, FL issued this tornado warning at Jan 25, 2010, 4:54 AM EST for Citrus County, Hernando County, Sumter County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 25, 2010, 4:54 AM EST (09:54 UTC)
Expired
Jan 25, 2010, 5:20 AM EST
In force
26 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Citrus County, FL, Hernando County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 128 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 9.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2010-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 255 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2010-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
255 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1027 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

924 
WFUS52 KTBW 250954
TORTBW
FLC017-053-119-251030-
/O.NEW.KTBW.TO.W.0002.100125T0954Z-100125T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
454 AM EST MON JAN 25 2010

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN SUMTER COUNTY IN FLORIDA.
  SOUTHEASTERN CITRUS COUNTY IN FLORIDA.
  NORTHEASTERN HERNANDO COUNTY IN FLORIDA.

* UNTIL 530 AM EST

* AT 453 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR LAKE PANASOFFKEE...OR 6 MILES NORTHWEST OF BUSHNELL...
  MOVING NORTHEAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  LAKE PANASOFFKEE.
  WILDWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN
A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT
SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND
COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE PLEASE CALL
813-645-2323.

&&

LAT...LON 2896 8229 2896 8195 2876 8195 2862 8224
      2878 8235
TIME...MOT...LOC 0955Z 235DEG 34KT 2875 8215

$$
1 follow-up statement
648 
WWUS52 KTBW 251020
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
520 AM EST MON JAN 25 2010

FLC017-053-119-251029-
/O.CAN.KTBW.TO.W.0002.000000T0000Z-100125T1030Z/
SUMTER FL-HERNANDO FL-CITRUS FL-
520 AM EST MON JAN 25 2010

...THE TORNADO WARNING FOR SOUTHEASTERN CITRUS...NORTHEASTERN
HERNANDO AND NORTHERN SUMTER COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED NORTHEAST OF THE 
WARNED AREA. SHOWERS...ISOLATED THUNDERSTORMS AND GUSTY WINDS WILL 
STILL BE POSSIBLE OVER THE AREA FOR THE NEXT HOUR OR SO.

LAT...LON 2896 8229 2896 8195 2876 8195 2862 8224
      2878 8235
TIME...MOT...LOC 1019Z 235DEG 34KT 2888 8194

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Jan 25, 3:29 AM EST, 1 hour 25 minutes earlier.

Area forecast discussion, Jan 25, 3:29 AM EST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
329 AM EST MON JAN 25 2010

.SHORT TERM (TODAY-WEDNESDAY)...A LINE OF SHOWERS WITH A FEW
EMBEDDED THUNDERSTORMS JUST AHEAD OF A COLD FRONT IS PUSHING INTO
THE AREA THIS MORNING. THIS LINE WILL CONTINUE TO PUSH THROUGH THE
AREA THROUGH THE MORNING AND EXIT THE AREA TO THE SOUTH THIS
AFTERNOON. WINDS ARE STILL STRONG AND BREEZY AHEAD OF THE FRONT
WITH GUSTS OF 20-30 MPH. HAVE RAISED A LAKE WIND ADVISORY FOR
TODAY BECAUSE OF THIS. THERE IS ALSO STILL THE POTENTIAL FOR
ISOLATED STRONG GUSTY TO POSSIBLY DAMAGING WINDS WITH AN EMBEDDED
STORM IN THE SQUALL LINE. HIGHS TODAY WILL LIKELY OCCUR THIS
MORNING AS TEMPERATURES ARE STILL IN THE LOWER TO MID 70S
CURRENTLY. TEMPERATURES ARE EXPECTED TO SLOWLY FALL THROUGH THE
DAY AND GENERALLY REMAIN IN THE UPPER 60S TO LOWER 70S. CLOUDS AND
CONVECTION SHOULD CLEAR OUT OF THE AREA TONIGHT AS HIGH PRESSURE
BUILDS ACROSS THE AREA FROM THE WEST. WINDS WILL QUICKLY DIMINISH
THIS EVENING AND AS COOLER AND DRIER AIR MOVES INTO THE
REGION...LOWS ARE EXPECTED TO FALL INTO THE UPPER 30S NORTH TO
THE LOWER 40S-AROUND 50 CENTRAL AND SOUTH. COOLER AND DRIER HIGH
PRESSURE WILL REMAIN ACROSS THE AREA THROUGH WEDNESDAY WITH HIGHS
TUESDAY AND WEDNESDAY IN THE MID 60S TO LOWER 70S AND LOWS TUESDAY
NIGHT IN THE MID 30S NORTH TO AROUND 40-UPPER 40S CENTRAL AND
SOUTH.

.LONG TERM (WEDNESDAY NIGHT-SUNDAY)...HIGH PRESSURE SLIPS OFF THE
SOUTHEAST U.S. COAST WEDNESDAY NIGHT AND TEMPS BEGIN TO INCREASE
AGAIN WITH FLOW BECOMING MORE SOUTHEASTERLY. THE ECMWF CONTINUES
TO BE QUITE A BIT SLOWER WITH THE NEXT SYSTEM MOVING INTO THE GULF
COAST STATES ON FRIDAY. THE GFS MOVES IT TO THE PANHANDLE BY
FRIDAY MORNING WHEREAS THE ECMWF STILL KEEPS IT BACK IN LOUISIANA
AT THE SAME TIME. BASED ON THE TRENDS FROM THE PAST FEW SYSTEMS
MOVING THROUGH THE AREA...WILL STICK CLOSER TO ECMWF
TIMING...MEANING HIGHEST POPS FOR OUR AREA DURING THE DAY ON
SATURDAY. HAVE GONE AHEAD AND INCREASED POPS TO 40 PERCENT FOR
THIS TIME PERIOD.

HIGH PRESSURE BUILDS BACK IN BEHIND THE FRONT LATE SATURDAY NIGHT
INTO SUNDAY.

&&

.AVIATION...LOW CEILINGS HAVE BEEN IN AND OUT OF THE TAF SITES
THIS MORNING AHEAD OF THE FRONT/CONVECTION. SHOULD SEE CLOUDS
AND VISIBILITIES LOWER AS THE RAIN/ISOLD TS MOVES IN OVER THE NEXT
FEW HOURS. THE RAIN/TS SHOULD MOVE THROUGH RELATIVELY
QUICKLY...BUT BASED ON SATELLITE IMAGES...THE CLOUDS WILL LIKELY
LINGER THROUGH THE EARLY AFTERNOON HOURS (LATER OVER FMY/RSW).
WINDS WILL REMAIN GUSTY THROUGH SUNSET...SWITCHING TO THE
WEST/NORTHWEST AFTER THE FRONT MOVES THROUGH THIS MORNING.

&&

.MARINE...WINDS ARE GENERALLY 20-25 KNOTS WITH GUSTS UP TO 30
KNOTS ACROSS THE WATERS THIS MORNING. SEAS ARE UP TO 8 FEET
OFFSHORE. WILL KEEP THE SCA IN PLACE ACROSS THE WATERS THROUGH
THIS EVENING. WINDS AND SEAS SHOULD THEN QUICKLY SUBSIDE TONIGHT
BEHIND THE FRONT AS HIGH PRESSURE BUILDS ACROSS THE WATERS. HIGH
PRESSURE WILL THEN REMAIN IN PLACE ACROSS THE WATERS THROUGH
FRIDAY.

&&

.FIRE WEATHER...NO CONCERNS FOR TODAY AS THE FRONT MOVES THROUGH
THE AREA. COOLER AND DRIER AIR WILL MOVE INTO THE AREA TONIGHT
BEHIND THE FRONT UNDER HIGH PRESSURE. AFTERNOON HUMIDITIES WILL
FALL BELOW 35 PERCENT FOR SEVERAL HOURS TUESDAY AFTERNOON ACROSS
ALL AREAS EXCEPT ALONG THE COAST AND ACROSS CHARLOTTE AND LEE.
WEDNESDAY AFTERNOON WILL ALSO SEE A FEW HOURS OF CRITICAL
HUMIDITIES MAINLY ACROSS THE NATURE COAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  69  48  67  47 /  40  10   0   0
FMY  73  49  71  46 /  60  10   0   0
GIF  71  47  68  45 /  50  10   0   0
SRQ  69  48  68  45 /  50  10   0   0
BKV  69  37  67  35 /  30  10   0   0
SPG  69  53  66  51 /  40  10   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR CHARLOTTE-
     CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
     LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     FIRE WEATHER WATCH TUESDAY AFTERNOON FOR CITRUS-HERNANDO-LEVY-
     SUMTER.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR BONITA
     BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT
     20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD
     TO TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO
     SUWANNEE RIVER OUT 20 TO 60 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...24/COLSON
LONG TERM/AVIATION...23/MCNATT
Hazardous weather outlook, Jan 24, 5:27 AM EST, 23 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
527 AM EST SUN JAN 24 2010

FLZ039-042-043-048>052-055>057-060>062-065-241700-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
527 AM EST SUN JAN 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
THUNDERSTORMS WILL INTO THROUGH THE AREA TONIGHT AHEAD OF A COLD
FRONT. A STRONG LOW LEVEL JET ALONG WITH UPPER ENERGY AND A WARM
MOIST ENVIRONMENT IN PLACE WILL ALLOW FOR SOME STORMS TO BECOME
STRONG TO POSSIBLY SEVERE TONIGHT WITH THE BEST CHANCES ACROSS THE
NATURE COAST. STRONG GUSTY TO POSSIBLY DAMAGING WINDS WILL BE THE
MAIN CONCERN...WITH HEAVY RAINS AND DEADLY LIGHTNING ALSO
OCCURRING.

...WIND AND SEA IMPACT...
WINDS WILL INCREASE TO 20 TO 25 KNOTS ACROSS THE COASTAL WATERS
TODAY WITH SEAS BUILDING UP TO 8 FEET OFFSHORE AS THE PRESSURE
GRADIENT BETWEEN A COLD FRONT TO THE NORTHWEST AND HIGH PRESSURE
OVER THE ATLANTIC TIGHTENS ACROSS THE AREA. WINDS AND SEAS WILL
REMAIN HIGH TONIGHT AND THEN QUICKLY DIMINISH BEHIND THE COLD
FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...THUNDERSTORM IMPACT...
THUNDERSTORMS WILL CONTINUE MOVING THROUGH THE AREA MONDAY ALONG
AND AHEAD OF A COLD FRONT. THE BEST CHANCES WILL SHIFT TO ACROSS
THE SOUTHERN HALF OF THE AREA FOR MONDAY AS THE FRONT PASSES.
STRONG STORMS WILL CONTINUE TO BE POSSIBLE THROUGH MONDAY
AFTERNOON WITH STRONG GUSTY WINDS...HEAVY RAINS AND DEADLY
LIGHTNING CONTINUING.

...FIRE WEATHER IMPACT...
COOLER AND DRIER HIGH PRESSURE WILL BUILD ACROSS THE AREA BEHIND
THE COLD FRONT. THIS WILL LIKELY ALLOW FOR A FEW HOURS OF CRITICAL
HUMIDITIES TUESDAY AND WEDNESDAY AFTERNOONS. MOISTURE WILL THEN
RETURN FOR THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED
TONIGHT.

COLSON

In the hours before

Special weather statement, Jan 25, 3:30 AM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
330 AM EST MON JAN 25 2010

FLZ039-042-250915-
CITRUS-LEVY-
330 AM EST MON JAN 25 2010

...STRONG THUNDERSTORMS WILL AFFECT EASTERN LEVY AND NORTHWESTERN
CITRUS COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
THUNDERSTORMS...MOVING NORTHEAST AT 35 MPH...WILL AFFECT EASTERN
LEVY COUNTY AND CITRUS COUNTY

...UNTIL 415 AM EST.

GUSTY WINDS UP TO 40 MPH ARE EXPECTED AS WELL AS HEAVY DOWNPOURS AND
FREQUENT LIGHTNING. FUNNEL CLOUDS WILL ALSO BE POSSIBLE.

&&

LAT...LON 2954 8254 2948 8254 2949 8241 2922 8239
      2921 8252 2905 8253 2900 8275 2903 8277
      2906 8276 2908 8281 2911 8284 2913 8281
      2916 8281 2916 8288 2918 8289 2954 8256
TIME...MOT...LOC 0829Z 226DEG 29KT 2929 8256
Special weather statement, Jan 25, 3:52 AM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
352 AM EST MON JAN 25 2010

FLZ042-043-048-250945-
SUMTER-HERNANDO-CITRUS-
352 AM EST MON JAN 25 2010

...STRONG THUNDERSTORMS WILL AFFECT CITRUS...NORTHWESTERN HERNANDO
AND NORTHWESTERN SUMTER COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS...
MOVING NORTHEAST AT 30 MPH...WILL AFFECT CHASSAHOWITZKA...HOMOSASSA
SPRINGS...CRYSTAL RIVER AND BEVERLY HILLS

...UNTIL 445 AM EST.

GUSTY WINDS UP TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. SOME
DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS.

&&

LAT...LON 2889 8266 2890 8269 2895 8272 2905 8252
      2904 8242 2903 8239 2901 8236 2898 8232
      2885 8223 2855 8264 2867 8268 2870 8265
      2873 8269 2875 8265 2876 8269 2881 8270
      2884 8273
TIME...MOT...LOC 0852Z 224DEG 24KT 2875 8271
Special weather statement, Jan 25, 4:21 AM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
421 AM EST MON JAN 25 2010

FLZ050-051-251015-
PINELLAS-HILLSBOROUGH-
421 AM EST MON JAN 25 2010

...STRONG THUNDERSTORMS WILL AFFECT WESTERN HILLSBOROUGH AND PINELLAS
COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LINE OF
THUNDERSTORMS...MOVING NORTHEAST AT 35 MPH...WILL AFFECT MADEIRA
BEACH...SEMINOLE...INDIAN ROCKS BEACH AND PINELLAS PARK

...UNTIL 515 AM EST.

GUSTY WINDS UP TO 40 MPH WILL OCCUR. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2807 8282 2804 8280 2807 8279 2816 8280
      2818 8235 2765 8234 2764 8256 2782 8239
      2792 8247 2782 8246 2787 8259 2764 8265
      2764 8266 2763 8270 2770 8268 2774 8272
      2766 8270 2763 8275 2774 8276 2786 8286
TIME...MOT...LOC 0921Z 229DEG 35KT 2787 8287
Special weather statement, Jan 25, 4:40 AM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
440 AM EST MON JAN 25 2010

FLZ042-043-048-251045-
SUMTER-HERNANDO-CITRUS-
440 AM EST MON JAN 25 2010

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CITRUS...EASTERN
HERNANDO AND SUMTER COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LINE OF
THUNDERSTORMS...MOVING NORTHEAST AT 35 MPH...WILL AFFECT INVERNESS...
LAKE PANASOFFKEE AND WILDWOOD

...UNTIL 545 AM EST.

GUSTY WINDS UP TO 40 MPH WILL OCCUR. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2896 8231 2896 8195 2870 8195 2858 8195
      2843 8236 2866 8236 2864 8251 2885 8248
TIME...MOT...LOC 0940Z 232DEG 36KT 2871 8237

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 3:30 AM ESTSpecial Weather StatementTBWLevy45 min
Jan 25, 3:36 AM ESTSpecial Marine WarningTBW54 min
Jan 25, 3:43 AM ESTSpecial Marine WarningTBW47 min
Jan 25, 3:52 AM ESTSpecial Weather StatementTBWCitrus53 min
Jan 25, 4:02 AM ESTLake Wind AdvisoryTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter15 hr
Jan 25, 4:06 AM ESTTornado WarningTBWCitrus, Hernando, Sumter26 min
Jan 25, 4:08 AM ESTSevere Thunderstorm WarningTBWHernando, Pasco55 min
Jan 25, 4:13 AM ESTSpecial Marine WarningTBW62 min
Jan 25, 4:21 AM ESTSpecial Weather StatementTBWHillsborough, Pinellas54 min
Jan 25, 4:40 AM ESTSpecial Weather StatementTBWSumter65 min
Jan 25, 5:15 AM ESTSpecial Marine WarningTBW45 min
Jan 25, 5:25 AM ESTSpecial Weather StatementTBWHillsborough, Sumter50 min
Jan 25, 5:53 AM ESTSpecial Marine WarningTBW67 min
Jan 25, 6:37 AM ESTSpecial Weather StatementTBWCharlotte, DeSoto, Hardee, Lee, Manatee, Polk and 1 more83 min
Jan 25, 8:06 AM ESTSpecial Weather StatementTBWCharlotte, DeSoto, Hardee, Highlands, Lee114 min
Jan 25, 2:20 PM ESTFire Weather WatchTBWDeSoto, Hardee, Highlands, Polk, Sumter23 hr
Jan 25, 2:20 PM ESTRed Flag WarningTBWDeSoto, Hardee, Highlands, Polk, Sumter27 hr
Jan 25, 4:44 PM ESTRed Flag WarningTBWDeSoto, Hardee, Highlands, Polk, Sumter76 min

Nearby

Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.